# SDR UALA2010030800798

- Difficulty date: March 6, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 57,106 hours, 20,007 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT DOOR 2L WILL NOT ILLUMINATE.   REPLACED POWER SUPPLY M733. RANG OUT WIRING FROM POWER SUPPLY CONNECTOR D72, PIN 9 TO LIGHT L35 =P. WIRE CHECKED GOOD. L35 =G TO GROUND CHECKED OK. REPLACED LAMP AND OPERATION CHECK OKAY.
